# SDR UPS00832457

- Difficulty date: April 9, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT LWR PIT AT FS 1180 BETWEEN LONG 33R - 34R DOORWAY WEB IS CORRODED.  REMOVED CORROSION IAW DC8 SRM 51-1-8, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  GEN AND RECRFTS 818UP-14-20292 W/REO G07302.  FAB DOUBLERS IAW REO G07302.  ALODINED AND PRIMED DOUBLER IAW DC8 SRM 51-1-8 & INSTALLED IAW DC8 SRM 51-1-20D.
